# SDR SWAA2024052980943

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY INTERCOSTAL BS767+2 S-27R WL150.   CORROSION ON AFT CARGO BAY INTERCOSTAL BS 767 TO 787 STR 27R FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW INTERCOSTAL PER SRM 53-00-04-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG 146A8130.
